# SDR MASA200601628

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,292 hours, 4,608 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6550 LAS - INBD FLIGHT SPOILERS AND INBD SPOILERONS MESSAGE.  MX PERFORMED SPOST.  OPS CHECK GOOD.
